Volume 18, Issue 1 (4-2023)                   IJMSI 2023, 18(1): 41-54 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Rezapour H, Nasiri R, Mousavi S. The Hyper-Zagreb Index of Trees and Unicyclic Graphs. IJMSI 2023; 18 (1) :41-54
URL: http://ijmsi.ir/article-1-1356-en.html
Topological indices are widely used as mathematical tools to analyze different types of graphs emerged in a broad range of applications. The Hyper-Zagreb index (HM) is an important tool because it integrates the first two Zagreb indices. In this paper, we characterize the trees and unicyclic graphs with the first four and first eight greatest HM-value, respectively.
Type of Study: ECWMC 2018 | Subject: Special

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2023 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb